Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Addendum: Derivatives of infinite order


Authors: R. P. Boas and K. Chandrasekharan
Journal: Proc. Amer. Math. Soc. 2 (1951), 422
MSC: Primary 27.0X
DOI: https://doi.org/10.1090/S0002-9939-1951-0041896-4
Original Article: Bull. Amer. Math. Soc. 54 (1948), 523-526.
MathSciNet review: 0041896
Full-text PDF


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 27.0X

Retrieve articles in all journals with MSC: 27.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1951-0041896-4
Article copyright: © Copyright 1951 American Mathematical Society

American Mathematical Society